# SDR ASOA2015052212906

- Difficulty date: May 8, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR EDGE MEMBER ON RT SIDE FROM BS 559.80 - 574 HAS CORROSION AROUND FASTENER HOLES.  C/W ECTC REO 601R-53-00-526-01 AND GREO 601R-53-00-526.
